| Model Number |
SA60AT |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, it was noted that the lens haptic was broken/torn/missing.Additional information has been requested, received and stated the haptic was damaged during loading.There was patient contact but the patient did not suffer any health damage.The procedure was completed with unspecified lens.Because the lens came into contact with the patient, it was disposed of.